# SDR ASAA0110635

- Difficulty date: October 31, 2001
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 6529994
- Condition: Stiff
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - CREW REPORTED L1 DOOR DIFFICULT TO CLOSE.  ADJUSTED GUIDE ARM, THEN OPS CHECKED GOOD.  (M)
